VU Matematikos ir informatikos instituto autoriaus 'Giedrius Alkauskas' publikacijų sąrašas
pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]:

Eil. Nr. Publikacija
1Alkauskas, Giedrius. Prasmė legiruota garsu: poezija kaip muzika // Acta linguistica Lithuanica. Vilnius : Lietuvių kalbos institutas. ISSN 1648-4444. 2020, t. 83, p. 331-350. DOI: 10.35321/all83-15.
2Alkauskas, Giedrius. Beltrami vector fields with an icosahedral symmetry // Journal of geometry and physics. Amsterdam : Elsevier. ISSN 0393-0440. eISSN 1879-1662. 2020, vol. 153, art. no. 103655, p. 1-14. DOI: 10.1016/j.geomphys.2020.103655.
3Alkauskas, Giedrius. Kalba poezijoje: filologija vs. biofilija // Acta Linguistica Lithuania : Lietuvių kalbos institutas. ISSN 1648-4444. 2019, Nr. 81, p. 235-250. DOI: 10.35321/all81-11.
4Alkauskas, Giedrius. Planar 2-homogeneous commutative rational vector fields // Electronic journal of diferential equations. San Marcos : Texas State University. ISSN 1072-6691. 2018, vol. 2018, no 138, p. 1-21. Prieiga per internetą: <https://ejde.math.txstate.edu/Volumes/2018/138/alkauskas.pdf> [žiūrėta 2018-12-03].
5Alkauskas, Giedrius. “Music-mathematics” interconnections: an approach through science (works by mathematicians), and an approach through the arts (Musica mathematica by Rima Povilionienė) = Muzikos ir matematikos tarpusavio sąveika: mokslinis traktavimas (matematikų darbai) ir meninis traktavimas (Rimos Povilionienės „Musica mathematica“) // Lietuvos muzikologija = Lithuanian musicology. Vilnius : Lietuvos muzikos ir teatro akademija. ISSN 1392-9313. 2018, t. 19, p. 175-191. Prieiga per internetą: <http://žurnalai.lmta.lt/wp-content/uploads/2019/02/Muzikologija19-16.pdf> [žiūrėta 2019-03-13].
6Alkauskas, Giedrius. The modular group and words in its two generators // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2017, Vol. 57, No. 1, p. 1-12. DOI: 10.1007/s10986-017-9339-2.
7Alkauskas, Giedrius. The projective translation equation and rational plane flows. II. Corrections and additions // Aequationes mathematicae. Basel : Springer (Birkhäuser Basel). ISSN 0001-9054. eISSN 1420-8903. 2017, Vol. 91, Iss. 5, p. 871-907. DOI: 10.1007/s00010-017-0500-0.
8Alkauskas, Giedrius. The Minkowski question mark function, quasi-modular forms, and the Dedekind eta function // First Russian - Hungarian workshop on discrete mathematics, April 21-23, 2017; Mini-conference "Diophantine problems" in occasion of professor Nikolay Moshchevitin’s 50th birthday, April 24-25, 2017 : program and abstract book. Moscow : Moscow Institute of Physics and Technology. 2017, p. 25. Prieiga per internetą: <http://ru.discrete-mathematics.org/conferences/20170421/abstract_book.pdf> [žiūrėta 2018-03-19].
9Alkauskas, Giedrius. Algebraic and abelian solutions to the projective translation equation // Aequationes mathematicae. Basel : Springer (Birkhäuser Basel). ISSN 0001-9054. eISSN 1420-8903. 2016, Vol. 90, no 4, p. 727-763. DOI: 10.1007/s00010-016-0410-6.
10Alkauskas, Giedrius. The projective translation equation and unramified 2-dimensional flows with rational vector fields // Aequationes mathematicae. Basel : Springer (Birkhäuser Basel). ISSN 0001-9054. eISSN 1420-8903. 2015, Vol 89, no 3, p. 873-913. DOI: 10.1007/s00010-014-0284-4.
11Alkauskas, Giedrius. The projective translation equation and rational plane flows. I // Aequationes mathematicae. Basel : Springer (Birkhäuser Basel). ISSN 0001-9054. 2013, Vol. 85, iss. 3, p. 273-328. DOI: 10.1007/s00010-013-0190-1.
12Alkauskas, Giedrius. Transfer operator for the Gauss' continued fraction map. Structure of the eigenvalues and trace formulas // Palanga conference in combinatorics and number theory : [program and abstract book], Palanga, 1st-7th September, 2013. [Vilnius]. 2013, p. 8. Prieiga per internetą: <http://mjcnt.phystech.edu/conference/palanga/abstract_book.pdf> [žiūrėta 2013-10-03].
13Alkauskas, Giedrius. Friendly paths // American mathematical monthly. Washington : Mathematical Assoc Amer. ISSN 0002-9890. 2012, vol. 119, no. 2, p. 167-168.
14Alkauskas, Giedrius. The Minkowski ?(x) function and Salem’s problem = La fonction ?(x) de Minkowski et le problème de Salem // Comptes Rendus Mathematique. Paris : Elsevier Masson. ISSN 1631-073X. 2012, vol. 350, no. 3-4, p. 137-140. DOI: 10.1016/j.crma.2012.01.012.
15Alkauskas, Giedrius. Fourier-Stieltjes coefficients of the Minkowski question mark function // Analytic and probabilistic methods in number theory : proceedings of the 5th international conference in honour of J. Kubilius, Palanga, 4-10 September, 2011 / editors: A. Laurinčikas, E. Manstavičius, G. Stepanauskas. Vilnius : TEV, 2012. ISBN 9786094331787. p. 19-33.
16Alkauskas, Giedrius. Addenda and corrigenda to "The Minkowski question mark function: explicit series for the dyadic period function and moments" // Mathematics of computation. Providence : American Mathematical Society. ISSN 0025-5718. 2011, vol. 80, no. 276, p. 2445-2454. DOI: 10.1090/S0025-5718-2011-02479-8.
17Alkauskas, Giedrius. Semi-regular continued fractions and an exact formula for the moments of the Minkowski question mark function // Ramanujan journal. New York : Springer New York LLC. ISSN 1382-4090. 2011, vol. 25, no. 3, p. 359-367. DOI: 10.1007/s11139-011-9307-0.
18Alkauskas, Giedrius. The map from the set of nontrivial zeros of the Riemann zeta function to the set of eigenvalues of the Gauss-Kuzmin-Wirsing operator // 27th Journées Arithmétiques, June 27 - July 1, 2011, Vilnius, Lithuania : programme and abstract book. Vilnius : Vilniaus universitetas. 2011, p. 2.
19Alkauskas, Giedrius. Congruence Properties of the Function that Counts Compositions into Powers of 2 // Journal of integer sequences. Waterloo : University of Waterloo. ISSN 1530-7638. 2010, vol. 13, iss. 5, art. no. 10.5.3, [9 p.]. Prieiga per internetą: <http://www.cs.uwaterloo.ca/journals/JIS/VOL13/Alkauskas/alkauskas2.pdf> [žiūrėta 2010-11-03].
20Alkauskas, Giedrius. Multi-variable translation equation which arises from homothety // Aequationes mathematicae. Basel : Springer (Birkhäuser Basel). ISSN 0001-9054. 2010, vol. 80, no. 3, p. 335-350. DOI: 10.1007/s00010-010-0032-3.
21Alkauskas, Giedrius. The moments of Minkowski question mark function: the dyadic period function // Glasgow mathematical journal. Cambridge : Cambridge University Press. ISSN 0017-0895. 2010, vol. 52, iss. 1, p. 41-64. DOI: 10.1017/S0017089509990152.
22Alkauskas, Giedrius. The Minkowski question mark function: explicit series for the dyadic period function and moments // Mathematics of computation. Providence : American Mathematical Society. ISSN 0025-5718. 2010, vol. 79, no. 269, p. 383-418. DOI: 10.1090/S0025-5718-09-02263-7.
23Alkauskas, Giedrius. Generating and zeta functions, structure, spectral and analytic properties of the moments of the Minkowski question mark function // Involve : a journal of mathematics. Berkeley : Mathematical Sciences Publishers. ISSN 1944-4176. 2009, vol. 2, no. 2, p. 121-159. Prieiga per internetą: <https://projecteuclid.org/download/pdf_1/euclid.involve/1513799137>.
24Alkauskas, Giedrius. A Curious Proof of Fermat's Little Theorem // American mathematical monthly. Washington : Mathematical Assoc Amer. ISSN 0002-9890. 2009, vol. 116, no. 4, p. 362-364. DOI: 10.1080/00029890.2009.11920949.
25Alkauskas, Giedrius. An asymptotic formula for the moments of the Minkowski question mark function in the interval [0, 1] // Lithuanian mathematical journal. ISSN 0363-1672. 2008, Vol. 48, no. 4, p. 357-367. DOI: 10.1007/s10986-008-9027-3.
26Alkauskas, Giedrius; Dubickas, Artūras. Prime and composite numbers as integer parts of powers // Acta mathematica Hungarica. ISSN 0236-5294. 2004, vol. 105, no. 3, p. 249-256. Prieiga per internetą: <https://link.springer.com/article/10.1023/B:AMHU.0000049291.38284.2c> [žiūrėta 2020-11-27].
27Alkauskas, Giedrius. Dirichlet series associated with strongly q-multiplicative functions // Ramanujan journal. ISSN 1382-4090. 2004, Vol. 8, iss. 1, p. 13-21. Prieiga per internetą: <http://www.springerlink.com/content/nq5332v0080462w7/fulltext.pdf> [žiūrėta 2010-09-30].
28Alkauskas, Giedrius. Generalization of the Rödseth-Gupta theorem on binary partitions // Lithuanian Mathematical Journal. Vilnius. ISSN 0363-1672. 2003, vol. 43, no. 2, p. 103-110. DOI: 10.1023/A:1024221703850.
29Alkauskas, Giedrius. Обобщение теоремы Редсета-Гупты о бинарных разбиениях = Rödsetho-Guptos teoremos apie binariuosius skaidinius apibendrinimas = Generalization of the Rödseth-Gupta theorem on binary partitions // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2003, T. 43, Nr. 2, p. 123-132.